# SDR RAIA00801016

- Difficulty date: January 11, 2008
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N818HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 23,226 hours, 20,132 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: C1431232
- Part serial: 99091768
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 5524 - RIC - CREW REPORTED LOUD RUMBLE SOUND AFTER T/O.  IT APPEARS TO COME FROM UNDERNEATH THE FLOOR OF THE COCKPIT.  MAINTENANCE REMOVED AND REPLACED THE DUAL TEMP CONTROL VALVE, PERFORMED OPS CHECK WITH NO DEFECTS NOTED.
